# SDR SWAA2020031742525

- Difficulty date: March 9, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE AT BS 540 AND BETWEEN LBL 0.07 TO LBL 24.82 CENTER SECTION (1 EA)         REPLACED STIFFENER LOC. FLOOR STRUCTURE AT BS540 AND BETWEEN LBL 0.07 TO LBL 24.82 CENTER SECTION (1EA) IAW B737-700 SRM 51-40-02 AND DWG 143A0060 AND SRM 51-10-02 ITEM 9 DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM
